| Catalog Number |
SCX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via nbir "capsular contracture baker grade 3".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture grade 3.